# SDR SWAA2024051475841

- Difficulty date: April 17, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N8571Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36957
- Aircraft time: 19,527 hours, 9,966 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Balance Weight
- Condition: Damaged
- Location: Rt Elevator
- Component: Elevator
- Component part number: 183A010330
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEIGHT AND BALANCE OF RT ELEVATOR,  FOUND BALANCE WEIGHTS P/N: 183A0210-15 (1EA) ON BAY 4; P/N: 183A0210-1 4 (1EA) ON BAY 3; P/N: 183A0210-14 (1EA) ON BAY 2 THIS BALANCE WEIGHTS 2024-258161.   MULTI-EFFECTIVE EA M-22-155-03767 (TCO-SWA-22-0356) COMPLETED.
